Alert archive / Pennsylvania / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 18, NWS Binghamton, NY

April 26, 20116 counties in Pennsylvania; Sullivan County, New York

NWS Binghamton, NY issued this severe thunderstorm warning at Apr 26, 2011, 10:07 PM EDT for 6 counties in Pennsylvania; Sullivan County, New York. It was in force for 68 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 26, 2011, 10:07 PM EDT (02:07 UTC)
Expired
Apr 26, 2011, 11:15 PM EDT
In force
68 min
Issued by
NWS Binghamton, NY
Area
Storm-based polygon

Counties Sullivan County, NY, Lackawanna County, PA, Luzerne County, PA, Pike County, PA, Susquehanna County, PA, Wayne County, PA, Wyoming County, PA

The radar

The Binghamton radar (KBGM), 110 km from the middle of the area, began a volume at 02:07 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 26, 10:25 PM EDTHAIL 0.75Dickson City, PA

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Albany, NY (KALY), launched 00:00Z, 2.1 hours before the alert went out and 180 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 00:00Z on 2011-04-27Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 168 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 00:00Z on 2011-04-27The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 225 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
168 J/kg
Mixed-layer CIN
-74 J/kg
Mixed-layer LCL
1821 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
225 m²/s²
0-3 km storm-relative helicity
240 m²/s²
Significant tornado parameter
0.0
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

322 
WUUS51 KBGM 270207
SVRBGM
NYC105-PAC069-079-103-115-127-131-270315-
/O.NEW.KBGM.SV.W.0018.110427T0207Z-110427T0315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
1007 PM EDT TUE APR 26 2011

THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHERN SULLIVAN COUNTY IN CENTRAL NEW YORK...
  LACKAWANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  EASTERN LUZERNE COUNTY IN NORTHEAST PENNSYLVANIA...
  PIKE COUNTY IN NORTHEAST PENNSYLVANIA...
  SOUTHEASTERN SUSQUEHANNA COUNTY IN NORTHEAST PENNSYLVANIA...
  WAYNE COUNTY IN NORTHEAST PENNSYLVANIA...
  EASTERN WYOMING COUNTY IN NORTHEAST PENNSYLVANIA...

* UNTIL 1115 PM EDT.

* AT 1002 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
  EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
  FROM HOP BOTTOM TO NICHOLSON TO LA PLUME TO FALLS TO EXETER TO
  WYOMING TO WILKES-BARRE TO PENOBSCOT...AND MOVING EAST AT 40 MPH.

* SEVERE THUNDERSTORMS WILL BE NEAR...
  ROYAL AND GLENDALE BY 1012 PM EDT...
  TOMPKINSVILLE AND MOOSIC BY 1014 PM EDT...
  SCRANTON AND DICKSON CITY BY 1016 PM EDT...
  OLYPHANT...MAYFIELD...DUNMORE AND ARCHBALD BY 1020 PM EDT...
  OLYPHANT AND CARBONDALE BY 1022 PM EDT...

WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-877-633-6772...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4150 7448 4149 7474 4135 7469 4127 7483
      4108 7502 4115 7517 4125 7514 4123 7549
      4112 7564 4109 7577 4100 7574 4103 7593
      4145 7595 4155 7586 4185 7580 4183 7522
      4179 7525 4179 7454 4174 7457 4160 7437
TIME...MOT...LOC 0207Z 283DEG 36KT 4170 7570 4159 7570
          4152 7571 4150 7576 4143 7580 4134 7579
          4128 7577 4121 7578 4112 7579

$$

SLI
1 follow-up statement
460 
WWUS51 KBGM 270242
SVSBGM

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1042 PM EDT TUE APR 26 2011

PAC115-131-270253-
/O.CAN.KBGM.SV.W.0018.000000T0000Z-110427T0315Z/
SUSQUEHANNA PA-WYOMING PA-
1042 PM EDT TUE APR 26 2011

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WYOMING AND
SOUTHEASTERN SUSQUEHANNA COUNTIES IS CANCELLED...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

LAT...LON 4150 7448 4149 7474 4135 7469 4108 7502
      4115 7517 4125 7514 4123 7549 4112 7565
      4109 7577 4100 7574 4103 7593 4122 7593
      4142 7572 4156 7546 4173 7546 4183 7522
      4179 7525 4179 7454 4174 7457 4160 7437
TIME...MOT...LOC 0243Z 283DEG 36KT 4162 7523 4151 7523
          4144 7524 4142 7529 4135 7533 4130 7548
          4126 7558 4122 7563 4110 7583

$$

NYC105-PAC069-079-103-127-270315-
/O.CON.KBGM.SV.W.0018.000000T0000Z-110427T0315Z/
SULLIVAN NY-LUZERNE PA-LACKAWANNA PA-PIKE PA-WAYNE PA-
1042 PM EDT TUE APR 26 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1115 PM EDT
FOR WAYNE...PIKE...SOUTHERN LACKAWANNA...EASTERN LUZERNE AND SOUTHERN
SULLIVAN COUNTIES...

AT 1039 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING
WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE
EXTENDING FROM BETHANY TO HEADLEY TO LAKEVILLE TO ARLINGTON TO
STERLING TO FELLS CORNERS TO SPRINGBROOK CORNERS TO BEAR CREEK TO
GLEN SUMMIT...MOVING EAST AT 40 MPH.

SEVERE THUNDERSTORMS WILL BE NEAR...
  GOULDSBORO BY 1050 PM EDT...
  BLOOMING GROVE BY 1055 PM EDT...
  LACKAWAXEN BY 1100 PM EDT...
  BETHEL BY 1105 PM EDT...
  MILFORD BY 1115 PM EDT...
  PAUPACK...LEHIGH AND GREENTOWN BY 1050 PM EDT...

PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-877-633-6772...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THIS STORM...SEEK SHELTER INDOORS AND STAY
AWAY FROM WINDOWS!

&&

LAT...LON 4150 7448 4149 7474 4135 7469 4108 7502
      4115 7517 4125 7514 4123 7549 4112 7565
      4109 7577 4100 7574 4103 7593 4122 7593
      4142 7572 4156 7546 4173 7546 4183 7522
      4179 7525 4179 7454 4174 7457 4160 7437
TIME...MOT...LOC 0243Z 283DEG 36KT 4162 7523 4151 7523
          4144 7524 4142 7529 4135 7533 4130 7548
          4126 7558 4122 7563 4110 7583

$$

SLI

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Binghamton, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 26, 9:05 PM EDT, 1 hour 2 minutes earlier.

Area forecast discussion, Apr 26, 9:05 PM EDT, 1 hour 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BINGHAMTON NY
905 PM EDT TUE APR 26 2011

.SYNOPSIS...
SHOWERS AND THUNDERSTORMS WILL CONTINUE THROUGH MIDNIGHT BEFORE
FINALLY SHIFTING EAST. HIT AND MISS SHOWERS AND THUNDERSTORMS WILL
DOT THE AREA ON WEDNESDAY...BEFORE MORE WIDESPREAD RAINFALL COMES
BACK IN LATE WEDNESDAY NIGHT AND THURSDAY...ALONG AN INCOMING COLD
FRONT.

&&

.NEAR TERM /THROUGH WEDNESDAY/...

UPDATED AS OF 215 PM (1815Z)... CONVECTIVE LINE COMING INTO CNTRL
NY/N-CNTRL PA FROM THE W...SHOULD CONTINUE TO INTENSIFY LATE THIS
AFTN...AS IT ENCOUNTERS ML CAPES APPROACHING 1500...DEEP-LAYERED
SHEAR ARND 40 KT...AND STGLY VEERING LOW-LEVEL WIND PROFILES.
HRRR/OTHER MESO-SCALE CONVECTION-ALLOWING MODELS SUGGEST
ADDITIONAL LINEAR STRUCTURES WILL FOLLOW THIS ONE THROUGH THE
EARLY EVENING PD. SVR WW #213 IS NOW IN EFFECT FOR MOST OF CNTRL
NY/NE PA UNTIL 01Z WED.

SHRA/TSRA SHOULD DIMINISH LATER THIS EVE...AS UPPER-LVL FORCING
WANES...AND THE BLYR STABILIZES. AREAS OF LOW CIGS/FOG COULD FORM
OVERNIGHT...ESPECIALLY WHERE SIG RAINFALL OCCURS.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
AS OF 9 PM EDT...WIDESPREAD AREA OF MODERATE TO HEAVY SHOWERS AND
THUNDERSTORMS PLAGUING THE CWA THIS EVNG. SVR TSTM WATCH EXPIRED
AT 01Z. WL HANDLE WITH LOCALIZED WARNING RATHER THAN EXTENDING IN
TIME FOR SVRL MORE HRS. LEADING EDGE OF STORMS MVG THRU NEPA WL MV
INTO, AS OF YET, UNTAPPED AIR. THESE STORMS HV BCM BETTER
ORGANIZED AS THEY APPCH I-81 CORRIDOR. CANNOT RULE OUT CONT/D SVR
THREAT THRU APPROX 04Z AS THEY MV INTO ERN SXNS OF CWA. PLENTY OF
FRCG FM UL WV ALONG WITH FOCUSED LLJ NOSING INTO NEPA/CNTRL NY WL
SUSTAIN HVY RAIN AND CONVECTION THRU MIDNIGHT.

HV UPDATED ALL HRLY GRIDS FOR ONGOING CONVECTION AND INCLUDED
MENTION OF HEAVY RAIN. SIGNIFICANT FLASH FLOODING EXPECTED OVR THE
NEXT SVRL HRS ALONG WITH POTENTIAL FOR SVR STORMS.

PREV DISCUSSION BLO...
UPDATED AS OF 220 PM (1820Z)... THIS WILL BE BRIEF...OWING TO
NEAR-TERM SVR WX CONCERNS.

WARM SECTOR AMS WILL REMAIN IN PLACE WED...ALTHOUGH SOMEWHAT LESS
INSTABILITY IS PROGGED...AS OPPOSED TO WHAT WE'RE SEEING TODAY. A
SUBTLE UPPER-LVL WAVE IS EXPECTED TO APPROACH FROM THE SW BY
18Z...WITH AT LEAST SCATTERED SHRA/TSRA ANTICIPATED TO RE-DEVELOP
BY THEN.

LATE WED NIGHT AND THU...WE'RE STILL EXPECTING THE MAIN UPPER-LVL
TROUGH AXIS AND COLD FRONT TO COME IN FROM THE W. EXPECTED
TIMING...AS OF THIS JUNCTURE...WOULD BRING THESE SYSTEMS THROUGH
EARLIER THU...GENERALLY 12-18Z...AND THIS TIMING COULD REDUCE THE
SVR THREAT. HOWEVER...ANY DEVIATION AT ALL...WOULD AT LEAST PLACE
THE ERN HALF OF THE CWA UNDER THE GUN FOR POTENTIAL SVR TSRA THU
AFTN...AS STG FORCING WILL BE AT PLAY. AT ANY RATE...LIKELY POPS
WILL STILL BE UTILIZED THIS PD...EVENTUALLY TAPERING OFF FROM W TO
E BY LATER IN THE DAY THU.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
WE HAVE FOLLOWED HPC GUIDANCE FOR THE MED RNG. CRNT ACTIVE WX
PRECLUDES IN DEPTH DISCUSSION...XPCT LINGERING -SHRA ON
FRIDAY...THEN DRY WX SAT AND SAT NGT. NXT FNTL SYSTEM APRCHS AND
WENT WITH SLOWER SOLUTION PREFERRED BY HPC...WITH A CHC FOR -SHRA
SUN THRU TUE.

&&

.AVIATION /01Z WEDNESDAY THROUGH SUNDAY/...
LINE OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO IMPACT
TERMINALS FIRST 2-4 HOURS OF FORECAST PERIOD. MOSTLY VFR
CONDITIONS EXPECTED, BUT HEAVIER SHOWERS OR THUNDERSTORMS MAY
BRING RESTRICTIONS TO MVFR. AFTER RAIN MOVES EAST EXPECT MVFR
RESTRICTIONS IN BR IN WARM AND HUMID AIRMASS.

CONDITIONS IMPROVE BY 14Z AT TERMINALS WITH SCATTERED CLOUDS IN
THE MORNING AND ADDITIONAL CUMULUS FOR THE AFTERNOON. ANOTHER
CHANCE FOR SHOWERS AND THUNDERSTORMS WEDNESDAY AFTERNOON BUT
LITTLE CONFIDENCE EXISTS TO INCLUDE MENTION AT THIS TIME.

WINDS OUT OF THE SOUTHEAST FROM 3-8KTS WITH LOCALLY HIGHER GUSTS
IN THUNDERSTORMS EARLY ON. WINDS BECOME MORE SOUTHERLY AND
INCREASE TO 10-15KTS WED MORNING.

OUTLOOK...

WED NGT...SCT MVFR IN TSRA.

THU NGT-FRI NGT...VFR AND MVFR MAINLY CENTRAL NY IN SCATTERED
SHRA.

SAT...MAINLY VFR.

SUN...MVFR IN SCT -SHRA.

&&

.BGM WATCHES/WARNINGS/ADVISORIES...
PA...FLASH FLOOD WATCH UNTIL 2 AM EDT WEDNESDAY FOR PAZ038.
NY...FLASH FLOOD WATCH UNTIL 2 AM EDT WEDNESDAY FOR NYZ009-015>018-
     022-036-037.

&&

SYNOPSIS...MLJ
NEAR TERM...MLJ/PVN
SHORT TERM...MLJ
LONG TERM...
AVIATION...PVN
Hazardous weather outlook, Apr 26, 9:21 PM EDT, 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BINGHAMTON NY
921 PM EDT TUE APR 26 2011

NYZ009-016>018-023>025-036-037-044>046-055>057-062-PAZ038>040-043-
044-047-048-072-280130-
NORTHERN ONEIDA-SENECA-SOUTHERN CAYUGA-ONONDAGA-SCHUYLER-CHEMUNG-
TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO-OTSEGO-TIOGA-
BROOME-DELAWARE-SULLIVAN-BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-
LACKAWANNA-LUZERNE-PIKE-SOUTHERN WAYNE-
921 PM EDT TUE APR 26 2011

...FLASH FLOOD WATCH IN EFFECT UNTIL 2 AM EDT WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW
YORK...SOUTHEASTERN NEW YORK AND NORTHEAST PENNSYLVANIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

NYZ015-022-280130-
YATES-STEUBEN-
921 PM EDT TUE APR 26 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

PN

In the hours before

Local storm report, Apr 26, 9:03 PM EDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
903 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0900 PM     HEAVY RAIN       NWS BINGHAMTON          42.21N  75.99W
04/26/2011  M0.84 INCH       BROOME             NY   NWS OFFICE

            RAINFALL MEASURED BETWEEN 8 PM AND 9 PM

&&

MJN
Local storm report, Apr 26, 9:06 PM EDT, 1 hour 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
906 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0906 PM     HEAVY RAIN       APALACHIN               42.07N  76.17W
04/26/2011  M1.71 INCH       TIOGA              NY   TRAINED SPOTTER

            RAIN FELL FROM 750 PM THROUGH 9 PM

&&

MJN
Local storm report, Apr 26, 9:16 PM EDT, 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
916 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0911 PM     HAIL             MONTROSE                41.83N  75.88W
04/26/2011  E0.75 INCH       SUSQUEHANNA        PA   PUBLIC

&&

MJN
Local storm report, Apr 26, 9:19 PM EDT, 48 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE BINGHAMTON NY
919 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0902 PM     HAIL             MONTROSE                41.83N  75.88W
04/26/2011  E0.75 INCH       SUSQUEHANNA        PA   PUBLIC

&&

CORRECTED EVENT TIME

MJN
Local storm report, Apr 26, 9:21 PM EDT, 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
921 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0905 PM     TSTM WND DMG     GREAT BEND              41.97N  75.75W
04/26/2011                   SUSQUEHANNA        PA   FIRE DEPT/RESCUE

            TREE DOWN ON 21 SOUTH AND FELL ON ELECTICAL POLE

&&

MJN
Local storm report, Apr 26, 10:07 PM EDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
1007 PM EDT TUE APR 26 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0945 PM     HAIL             ELK LAKE                41.75N  75.95W
04/26/2011  E1.00 INCH       SUSQUEHANNA        PA   PUBLIC

&&

MJN

The office that day

Everything else NWS Binghamton, NY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 26, 8:23 PM EDTSevere Thunderstorm WarningBGMBradford, Susquehanna, Wyoming67 min
Apr 26, 8:40 PM EDTAreal Flood AdvisoryBGMBradford, Susquehanna3 hr
Apr 26, 8:55 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne65 min
Apr 26, 9:05 PM EDTFlash Flood WarningBGMBradford, Lackawanna, Susquehanna, Wyoming4 hr
Apr 26, 9:09 PM EDTSevere Thunderstorm WarningBGMLuzerne, Wyoming51 min
Apr 26, 9:19 PM EDTSevere Thunderstorm WarningBGMSusquehanna, Wayne41 min
Apr 26, 9:35 PM EDTAreal Flood AdvisoryBGMLackawanna, Wayne4 hr
Apr 26, 9:45 PM EDTAreal Flood AdvisoryBGMLackawanna, Luzerne, Wayne, Wyoming4 hr
Apr 26, 10:02 PM EDTRiver Flood WarningBGMBradford5 days
Apr 26, 10:02 PM EDTSevere Thunderstorm WarningBGMWayne43 min
Apr 26, 10:16 PM EDTSevere Thunderstorm WarningBGMLuzerne, Pike37 min
Apr 26, 10:49 PM EDTFlash Flood WarningBGMLackawanna, Luzerne, Wayne, Wyoming4 hr
Apr 26, 11:23 PM EDTAreal Flood WarningBGMBradford6 hr
Apr 26, 11:48 PM EDTAreal Flood AdvisoryBGMPike3 hr
Apr 27, 1:09 AM EDTRiver Flood WarningBGMSusquehanna4 days
Apr 27, 2:43 AM EDTRiver Flood WarningBGMWyoming3 days
Apr 27, 6:00 AM EDTRiver Flood WarningBGMBradford63 hr
Apr 27, 10:25 AM EDTRiver Flood WarningBGMLuzerne3 days
Apr 27, 11:25 AM EDTFlash Flood WatchBGMBradford, Lackawanna, Luzerne, Pike, Susquehanna, Wayne and 1 more27 hr
Apr 27, 7:50 PM EDTSevere Thunderstorm WarningBGMBradford55 min
Apr 26, 9:10 PM EDTFlash Flood WarningBGMCortland, Madison, Oneida, Onondaga2 hr
Apr 26, 9:39 PM EDTTornado WarningBGMOtsego51 min
Apr 26, 9:59 PM EDTTornado WarningBGMOtsego34 min
Apr 27, 12:25 AM EDTSpecial Weather StatementBGMSullivan65 min
Apr 27, 1:09 AM EDTRiver Flood WarningBGMBroome, Tioga4 days
Apr 27, 6:00 AM EDTRiver Flood WarningBGMBroome58 hr
Apr 27, 6:02 AM EDTRiver Flood WarningBGMOnondaga11 days
Apr 27, 1:27 PM EDTRiver Flood WarningBGMOnondaga82 min
Apr 27, 5:33 PM EDTSpecial Weather StatementBGMDelaware57 min
Apr 27, 6:49 PM EDTSevere Thunderstorm WarningBGMSteuben, Yates56 min
Apr 27, 7:00 PM EDTSevere Thunderstorm WarningBGMSteuben60 min
Apr 27, 7:40 PM EDTFlash Flood WarningBGMSteuben, Yates3 hr
Apr 27, 7:43 PM EDTSevere Thunderstorm WarningBGMCayuga, Onondaga, Seneca62 min
Apr 27, 7:56 PM EDTTornado WarningBGMChemung, Schuyler, Seneca, Steuben, Tompkins, Yates64 min

Nearby

Severe Thunderstorm Warnings in Pennsylvania, 2011Severe Thunderstorm Warnings in New York, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.